Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 295, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 19, 2011, 5:38 PM EDT for Pike County, Ross County, Ohio. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2011, 5:38 PM EDT (21:38 UTC)
- Expired
- Jul 19, 2011, 6:14 PM EDT
- In force
- 36 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Pike County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 54 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 5:49 PM EDT | TSTM WND DMG | 3 Ssw Pike Lake, OH | TREE DOWN IN 6000 BLOCK OF GREEN RIDGE RD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1414 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
401
WUUS51 KILN 192138
SVRILN
OHC131-141-192230-
/O.NEW.KILN.SV.W.0295.110719T2138Z-110719T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT TUE JUL 19 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PIKE COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL 630 PM EDT.
* AT 536 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
BAINBRIDGE...MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
BAINBRIDGE...
CYNTHIANA...
PIKE LAKE...
KINCAID SPRINGS...
PIKETON...
IN ADDITION...BUCHANAN...IDAHO AND ELM GROVE ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3899 8318 3905 8331 3905 8338 3908 8338
3925 8335 3924 8336 3927 8339 3928 8338
3932 8338 3934 8321 3902 8296
TIME...MOT...LOC 2138Z 333DEG 13KT 3922 8327
$$
HATZOS2 follow-up statements
962
WWUS51 KILN 192153
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
553 PM EDT TUE JUL 19 2011
OHC131-141-192230-
/O.CON.KILN.SV.W.0295.000000T0000Z-110719T2230Z/
PIKE OH-ROSS OH-
553 PM EDT TUE JUL 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHWESTERN ROSS AND WESTERN PIKE COUNTIES...
AT 549 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
CYNTHIANA...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
PIKE LAKE AND KINCAID SPRINGS.
IN ADDITION...BUCHANAN...IDAHO AND ELM GROVE ARE NEAR THE PATH OF
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3902 8296 3899 8318 3905 8331 3905 8338
3925 8335 3924 8336 3927 8339 3928 8338
3930 8335 3930 8318
TIME...MOT...LOC 2153Z 334DEG 16KT 3918 8327
$$
HATZOS730
WWUS51 KILN 192214
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
614 PM EDT TUE JUL 19 2011
OHC131-141-192224-
/O.CAN.KILN.SV.W.0295.000000T0000Z-110719T2230Z/
PIKE OH-ROSS OH-
614 PM EDT TUE JUL 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROSS AND WESTERN
PIKE COUNTIES HAS BEEN CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
HEAVY RAIN IS STILL POSSIBLE WITH THIS STORM...ALONG WITH WIND GUSTS
TO 40 MPH.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3902 8296 3899 8318 3905 8331 3905 8338
3925 8335 3924 8336 3927 8339 3928 8338
3930 8335 3930 8318
TIME...MOT...LOC 2214Z 334DEG 16KT 3910 8322
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:28 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 19, 4:28 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT TUE JUL 19 2011
.SYNOPSIS...
A WARM AND HUMID AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION
THROUGH THE WEEKEND. A COLD FRONT WILL USHER IN A COOLER AIRMASS
EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
TEMPERATURES HAVE CLIMBED INTO THE LOW TO MID 90S ACROSS MUCH OF
THE AREA THIS AFTERNOON WITH DEWPOINTS UP INTO THE MID AND UPPER
70S. THIS IS RESULTING IN A VERY UNSTABLE AIRMASS ACROSS THE
REGION WITH MLCAPES RUNNING IN THE 3000-5000 J/KG RANGE. FORCING
IS FAIRLY WEAK BUT THERE DOES APPEAR TO BE SOME WEAK LOW LEVEL
CONVERGENCE PROGGED ACROSS OUR SOUTH THROUGH THE EARLY
EVENING HOURS. THIS SHOULD ALLOW FOR ISOLATED THUNDERSTORM ACTIVITY
TO BECOME MORE SCATTERED THROUGH LATE AFTERNOON ACROSS OUR SOUTH.
WITH SOME DIURNAL ENHANCEMENT TO THE PCPN...ACTIVITY SHOULD BEGIN
TO DISSIPATE LATER THIS EVENING...TAPERING OFF BY THE OVERNIGHT
HOURS. LOW TEMPERATURES WILL REMAIN FAIRLY WARM...GENERALLY IN THE
LOW TO MID 70S BY DAYBREAK.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
MID/UPPER LEVEL RIDGING WILL CONTINUE TO BUILD IN FROM THE WEST
THROUGH WEDNESDAY. THIS WILL ALLOW FOR TEMPS ONCE AGAIN INTO THE
LOW TO MID 90S THROUGH WEDNESDAY AFTERNOON. DEWPOINTS IN THE LOW
TO MID 70S WILL LEAD TO SOME HEAT INDICES PUSHING 105 DEGREES
THROUGH THE AFTERNOON/EARLY EVENING. FORCING IS WEAK AGAIN ON
WEDNESDAY BUT GIVEN DEGREE OF INSTABILITY...WILL HANG ON TO A 20 POP
FOR THE AFTERNOON/EARLY EVENING. HAVE TRIED TO CLEAN UP HEADLINES A
LITTLE. FOR HAMILTON AND MONTGOMERY COUNTIES...WILL JUST GO WITH
AN EXCESSIVE HEAT WARNING FROM NOW ON THROUGH THURSDAY EVENING.
WAS NOT EXACTLY SURE THE BEST WAY TO HANDLE THE REST OF THE AREA.
WHILE WE MAY APPROACH WARNING CRITERIA ACROSS THE WEST FOR A BRIEF
PERIOD WEDNESDAY AFTERNOON...FELT EXTENDING THE ADVISORY FROM NOW
ON THROUGH NOON THURSDAY WOULD BE THE BEST WAY TO HANDLE THE
OVERALL PICTURE. WILL THEN HAVE AN EXCESSIVE HEAT WATCH FOR
THURSDAY AFTERNOON/EVENING.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE HEAT WAVE FOR THE OHIO VALLEY WILL CONTINUE THROUGH THE
WEEKEND...ALTHOUGH THE POTENTIAL FOR OCCASIONAL CONVECTION LEAVES
THE FORECAST WITH A LITTLE BIT OF UNCERTAINTY.
AT THE MOMENT...THURSDAY APPEARS TO BE THE HOTTEST DAY OF THE
FORECAST. AN EXCESSIVE HEAT WATCH WILL BE ISSUED FOR THIS DAY...WITH
HEAT INDEX VALUES FORECAST TO BE IN THE 105-110 RANGE. THE CHANCE
FOR POP-UP STORMS APPEARS RATHER SLIM ON THURSDAY...BUT IT WOULD NOT
BE PRUDENT TO RULE OUT SOME ISOLATED CONVECTION IN THE SOUTH.
AS THE RIDGE SLIDES EAST AND GRADUALLY FLATTENS...AN INCREASING FEED
OF DEEP MOISTURE WILL SPREAD NORTH. MODERATE TO STRONG INSTABILITY
WILL BE PRESENT EACH DAY...BUT A LACK OF LARGE SCALE FORCING AND THE
EXPECTED PRESENCE OF AT LEAST SOME DEGREE OF CAPPING WILL PRECLUDE
ANYTHING HIGHER THAN 20-30 POPS THROUGH THE PERIOD. THE TIMING AND
PLACEMENT OF INDIVIDUAL DISTURBANCES MOVING AROUND THE RIDGE SEEMS
RATHER UNCERTAIN AND INCONSISTENT FROM MODEL TO MODEL. THUS...WILL
FOCUS THE HIGHER POPS MAINLY TO THE DIURNAL CYCLE AT THIS TIME. WILL
KNOCK TEMPERATURES DOWN A DEGREE OR TWO EACH DAY OWING TO THE
INCREASING MOISTURE (AND PROBABLY CLOUD COVER) GOING THROUGH THE
WEEKEND.
THERE IS GOOD AGREEMENT ON A COLD FRONT DROPPING SOUTH THROUGH THE
REGION MONDAY INTO MONDAY NIGHT. CONDITIONS BEHIND THE FRONT LOOK TO
BE NEAR-NORMAL FOR SUMMER IN THE OHIO VALLEY. THUS...WILL USE A
TIGHTER TEMPERATURE GRADIENT FOR MONDAY (FROM SOUTHEAST TO
NORTHWEST) AND INCREASE POPS TO 30-40. WOULD PREFER NOT TO GO HIGHER
THAN THAT IN A DAY SEVEN FORECAST.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
SCT TO BKN CU HAS DEVELOPED ACROSS MUCH OF THE AREA...AND A WEAK
COLD FRONT CONTINUES TO WASH OUT AS IT DROPS SOUTHWARD ACROSS
OHIO VALLEY. THIS BOUNDARY WILL ACT AS A WIND SHIFT LINE AND MAY TOUCH
OFF SOME CONVECTION LATER THIS AFTERNOON. FEEL THE BEST WINDOW OF
OPPORTUNITY FOR CONVECTIVE ACTIVITY WILL BE MID TO LATE AFTERNOON
THROUGH AROUND 01Z. MODELS ARE NOT CLEAR CUT IN THE LOCATION OF
ANY SHOWER/TSTRM DEVELOPMENT...SO WENT WITH MENTION OF VCTS/CB AND
INCLUDED TEMPO GROUPS FOR -TSRA IN THE EVENT A STORM PASSES OVER
THE TERMINAL.
CLOUDS SHOULD PRETTY MUCH CLEAR OUT OF THE AREA AND WINDS WILL
BECOME VERY LIGHT AFTER 06Z AS HIGH PRESSURE DRIFTS OVERHEAD. IN
COMBINATION WITH PLENTY OF LOW LEVEL MOISTURE...THIS WILL LEND
ITSELF TO THE POTENTIAL FOR FOG DEVELOPMENT TONIGHT. WENT WITH
IFR VSBYS FOR ALL TAF SITES...THOUGH MODELS ARE IN DECENT
AGREEMENT THAT FOG COULD REDUCE VSBYS EVEN FURTHER. WILL MONITOR
THE POSSIBILITY IN LATER UPDATES...AS ANY RAIN THIS
AFTERNOON/EVENING WOULD ENHANCE POTENTIAL FOR DENSER FOG. FOG SHOULD
BURN OFF BY AROUND 13Z WITH VFR CONDITIONS EXPECTED FOR THE REST
OF THE TAF PERIOD.
OUTLOOK...TSTMS POSSIBLE ON SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR OHZ026-034-035-
042>046-051>056-060-062>065-070>074-078>082-088.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR OHZ026-034-035-042>046-051>056-060-062>065-
070>074-078>082-088.
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THURSDAY FOR OHZ061-077.
KY...HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR KYZ089>100.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR INZ050-058-059-066-
073>075-080.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...HATZOS
AVIATION...KURZHazardous weather outlook, Jul 19, 4:11 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 411 PM EDT TUE JUL 19 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060-062>065-070>074-078>082-088-202015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 411 PM EDT TUE JUL 19 2011 ...HEAT ADVISORY IN EFFECT UNTIL NOON EDT THURSDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. EXCESSIVE HEAT WATCH. FOR THE REMAINDER OF THE WEEK...A HEAT WAVE WILL CONTINUE AS THE HOT AND HUMID AIRMASS OVER THE MIDDLE OF THE NATION BUILDS INTO THE OHIO VALLEY. THE HIGH TEMPERATURES WILL COMBINE WITH HUMID AIR TO PRODUCE HEAT INDEXES BETWEEN 100 AND 105 DEGREES DURING THE AFTERNOON AND EARLY EVENING HOURS THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ061-077-202015- MONTGOMERY-HAMILTON- 411 PM EDT TUE JUL 19 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. FOR THE REMAINDER OF THE WEEK...A HEAT WAVE WILL CONTINUE AS THE HOT AND HUMID AIRMASS OVER THE MIDDLE OF THE NATION BUILDS INTO THE OHIO VALLEY. THE HIGH TEMPERATURES WILL COMBINE WITH HUMID AIR TO PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES DURING THE AFTERNOON AND EARLY EVENING HOURS THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 4:29 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT TUE JUL 19 2011
OHZ073-082-192100-
PIKE OH-ROSS OH-
429 PM EDT TUE JUL 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROSS AND PIKE COUNTIES
THROUGH 500 PM EDT...
AT 427 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FRANKFORT TO MOORESVILLE...MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
WAVERLY...PIKETON...CHILLICOTHE...
PIKE LAKE...KINCAID SPRINGS AND BAINBRIDGE.
ALSO...LONDONDERRY...MASSIEVILLE...RICHMOND DALE...BOURNEVILLE...
KNOCKEMSTIFF...SCIOTO TRAIL STATE PARK...SUMMITHILL AND ELM GROVE ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3918 8276 3916 8278 3897 8280 3896 8280
3899 8319 3905 8330 3946 8331 3935 8274
HATZOSSpecial weather statement, Jul 19, 5:01 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT TUE JUL 19 2011
OHZ063-072-192130-
CLINTON OH-FAYETTE OH-
501 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAYETTE AND
NORTHEASTERN CLINTON COUNTIES THROUGH 530 PM EDT...
AT 459 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR JASPER
MILLS...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN CLINTON AND SOUTHERN FAYETTE COUNTIES...INCLUDING JASPER
MILLS...STAUNTON AND NEW MARTINSBURG.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3938 8340 3938 8363 3957 8362 3960 8350
3938 8338
HATZOSSpecial weather statement, Jul 19, 5:36 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
536 PM EDT TUE JUL 19 2011
OHZ073-082-192215-
PIKE OH-ROSS OH-
536 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROSS AND WESTERN
PIKE COUNTIES THROUGH 615 PM EDT...
AT 531 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BAINBRIDGE...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BAINBRIDGE...
CYNTHIANA...PIKE LAKE...KINCAID SPRINGS AND PIKETON.
ALSO...SUMMITHILL...BUCHANAN...ELM GROVE...IDAHO...POPLAR GROVE AND
LAKE WHITE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3898 8314 3902 8327 3906 8332 3913 8337
3925 8335 3924 8337 3927 8339 3928 8338
3931 8339 3936 8337 3937 8323 3904 8297
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:16 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Madison | 29 min |
| Jul 18, 8:20 PM EDT | Special Weather Statement | ILN | Hocking, Pickaway, Ross | 40 min |
| Jul 18, 8:53 PM EDT | Special Weather Statement | ILN | Hocking, Ross | 37 min |
| Jul 18, 8:55 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene | 35 min |
| Jul 18, 9:03 PM EDT | Areal Flood Advisory | ILN | Clark | 61 min |
| Jul 18, 9:23 PM EDT | Special Weather Statement | ILN | Greene | 37 min |
| Jul 18, 9:26 PM EDT | Special Weather Statement | ILN | Pike | 34 min |
| Jul 18, 9:59 PM EDT | Special Weather Statement | ILN | Warren | 46 min |
| Jul 19, 3:59 AM EDT | Excessive Heat Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 12 hr |
| Jul 19, 5:53 AM EDT | Special Weather Statement | ILN | Licking | 22 min |
| Jul 19, 6:09 AM EDT | Special Weather Statement | ILN | Madison | 36 min |
| Jul 19, 6:34 AM EDT | Special Weather Statement | ILN | Fayette | 26 min |
| Jul 19, 7:04 AM EDT | Special Weather Statement | ILN | Fayette | 26 min |
| Jul 19, 7:30 AM EDT | Special Weather Statement | ILN | Highland, Warren | 30 min |
| Jul 19, 9:19 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 100 min |
| Jul 19, 4:06 PM EDT | Excessive Heat Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 24 more | 24 hr |
| Jul 19, 4:29 PM EDT | Special Weather Statement | ILN | Pike, Ross | 31 min |
| Jul 19, 5:01 PM EDT | Special Weather Statement | ILN | Fayette | 29 min |
| Jul 19, 5:36 PM EDT | Special Weather Statement | ILN | Pike | 39 min |
| Jul 19, 5:54 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Jul 19, 6:01 PM EDT | Areal Flood Advisory | ILN | Highland, Pike, Ross | 119 min |
| Jul 19, 6:27 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 2 hr |
| Jul 19, 6:50 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 40 min |
| Jul 19, 7:13 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Jul 19, 7:18 PM EDT | Flash Flood Warning | ILN | Brown, Clermont | 78 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.